# SDR USAA2011030390952

- Difficulty date: January 25, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 60,100 hours, 40,750 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546549
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - LEVEL 2 CORROSION ON FRAME AT BS 767 BETWEEN S27L TO S27R.  REPAIRED FRAME AT BS 767 BETWEEN S27L TO S27R IAW B737 SRM 53-00-07.
